Electronic version of an article published as "Positive Braids with a Half Twist are Prime," Journal of Knot Theory and Its Ramifications, 6(3), 405 - 415. DOI: 10.1142/S0218216597000261 © copyright World Scientific Publishing Company,


We shall prove that a knot which can be represented by a positive braid with a half twist is prime. This is done by associating to each such braid a smooth branched 2-manifold with boundary and studying its intersection with a would-be cutting sphere. (316 kB)
PostScript copy

searchart5.pdf (1954 kB)
searchable pdf copy

Included in

Mathematics Commons